Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 1, NWS Melbourne, FL

January 3, 2016

NWS Melbourne, FL issued this small craft advisory at Jan 3, 2016, 2:54 AM EST. It took effect at Jan 3, 2016, 4:00 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 3, 2016, 2:54 AM EST (07:54 UTC)
In effect from
Jan 3, 2016, 4:00 AM EST
Expired
Jan 7, 2016, 4:08 AM EST
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

275 
WHUS72 KMLB 030754
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
254 AM EST SUN JAN 3 2016

AMZ550-552-570-572-032100-
/O.NEW.KMLB.SC.Y.0001.160103T0900Z-160106T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
254 AM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-032100-
/O.NEW.KMLB.SC.Y.0001.160103T2100Z-160106T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
254 AM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

67
6 follow-up statements
588 
WHUS72 KMLB 032009
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
309 PM EST SUN JAN 3 2016

AMZ550-552-570-572-052015-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-160106T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
309 PM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-052015-
/O.CON.KMLB.SC.Y.0001.160103T2100Z-160106T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
309 PM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
289 
WHUS72 KMLB 050841
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
341 AM EST TUE JAN 5 2016

AMZ550-552-555-570-572-575-060800-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-160107T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
341 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST WEDNESDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
360 
WHUS72 KMLB 060210
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
910 PM EST TUE JAN 5 2016

AMZ550-552-555-570-572-575-070300-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-160107T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
910 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
154 
WHUS72 KMLB 060732
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
232 AM EST WED JAN 6 2016

AMZ550-552-555-070900-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-160107T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
232 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

AMZ570-572-575-070900-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-160108T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
232 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
085 
WHUS72 KMLB 062127
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EST WED JAN 6 2016

AMZ550-552-555-072100-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-160107T0900Z/
/O.NEW.KMLB.SW.Y.0001.160107T0900Z-160108T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
427 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM
THURSDAY TO 4 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM
THURSDAY TO 4 AM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ570-572-575-072100-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-160108T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
427 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. 

$$
841 
WHUS72 KMLB 070908
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
408 AM EST THU JAN 7 2016

AMZ570-572-575-080900-
/O.CAN.KMLB.SC.Y.0001.000000T0000Z-160108T0900Z/
/O.EXB.KMLB.SW.Y.0001.000000T0000Z-160108T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
408 AM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM
EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ550-552-555-080900-
/O.EXP.KMLB.SC.Y.0001.000000T0000Z-160107T0900Z/
/O.CON.KMLB.SW.Y.0001.000000T0000Z-160108T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
408 AM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM EST FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 10:30 PM EST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 2, 10:30 PM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1030 PM EST SAT JAN 2 2016

.DISCUSSION...

...A SOAKING RAIN FOR MUCH OF THE AREA SUNDAY/SUNDAY NIGHT...

TONIGHT...SFC ANALYSIS THIS EVE SHOWS COLD FRONT DRAPED ACROSS SOUTH
FL WITH MULTI-LAYERED CLOUDS NORTH OF THE BOUNDARY. A MOIST BUT
SHALLOW NORTHERLY FLOW WILL PRODUCE COOL TEMPS IN THE 50S ACROSS
NORTH AND INTERIOR SECTIONS...EXCEPT LOW TO MID 60S ALG THE COAST
SOUTH OF THE CAPE.

EVENING SOUNDING FROM JAX SHOWS A SIGNIFICANT LAYER OF DRY AIR
BETWEEN 700 AND 900 MB BUT THIS IS IN THE PROCESS OF MOISTENING AS
ISENTROPIC LIFT INCREASES AND RAIN MOVES IN FROM THE GULF OF
MEXICO.

SUN...WET/CLOUDY AND COOL CONDITIONS EXPECTED TOMORROW. ISENTROPIC
LIFT CONTINUES TO INCREASE INTO SUNDAY...ESPECIALLY OVER NORTH
CENTRAL FLORIDA AND MODELS ARE ALL IN GOOD AGREEMENT SHOWING HIGHEST
RAINFALL COVERAGE NORTH OF OKEECHOBEE COUNTY AND THE TREASURE COAST
DURING THE DAY. HAVE THEREFORE KEPT CATEGORICAL POPS (80-90 PERCENT)
FROM ORLANDO/CAPE NORTHWARD WITH POPS TRENDING LOWER AS YOU GO
SOUTH...DOWN TO 50 PERCENT ACROSS THE SOUTHERN TREASURE COAST. WPC
HAS AVERAGE QPF TOTALS BETWEEN 0.75-1.5 INCHES THROUGH SUNDAY
AFTERNOON OVER THE NRN HALF OF CENTRAL FLORIDA AND THAT STILL LOOKS
REASONABLE BASED ON OTHER MODEL GUIDANCE. LITTLE DIURNAL RANGE IN
TEMPERATURES EXPECTED TOMORROW OVER THE NORTH AS CLOUDY/RAINY
CONDITIONS KEEP TEMPS IN THE MID TO UPPER 50S ALONG AND NW OF I-4.
FARTHER SOUTH HIGHS WILL BE ABLE TO REACH BACK INTO THE UPPER 60S TO
LOW 70S ACROSS OKEECHOBEE COUNTY AND THE TREASURE COAST.

&&

.AVIATION...VFR CIGS WILL LOWER AND BECOME PREVAILING IFR/MVFR
OVERNIGHT...BY 07Z AT MCO...WITH WIDESPREAD RAIN OVERSPREADING
NORTHERN TERMINALS (DAB/LEE) FROM THE WEST THEN SHIFTING SOUTH
DURING SUNDAY INTO SUNDAY EVE.

&&

.MARINE... NO SIGNIFICANT CHANGES TO CURRENT COASTAL WATERS FCST.
TONIGHT/SUN...NORTHERLY WINDS AROUND 10-15 KNOTS EXPECTED INTO THIS
EVENING BEFORE MODELS SHOW A WEAK WAVE/LOW PRESSURE DEVELOPING EAST
OF THE COASTAL WATERS AND ALONG STALLED BOUNDARY SOUTH OF THE AREA.
NORTHERLY WINDS SHOULD INCREASE BACK TO 15-20 KNOTS LATE TONIGHT
INTO TOMORROW AS THIS OCCURS WITH SEAS BUILDING UP TO 6 AND POSSIBLY
7 FEET OFFSHORE BY SUN AFTN. FOR NOW...WILL INCLUDE SMALL CRAFT
EXERCISE CAUTION HEADLINES FOR POOR BOATING CONDITIONS EXPECTED
NORTH OF SEBASTIAN INLET INTO LATE TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  56  59  47  62 /  70  90  80  10
MCO  56  60  47  64 /  60  80  80  10
MLB  60  66  50  64 /  50  70  90  20
VRB  64  70  55  65 /  30  60  90  20
LEE  53  58  43  64 /  70  80  70  10
SFB  55  58  46  64 /  60  90  80  10
ORL  56  59  47  64 /  60  90  80  10
FPR  63  73  55  65 /  30  60  90  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

KELLY/SEDLOCK
Hazardous weather outlook, Jan 2, 6:51 PM EST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
651 PM EST SAT JAN 2 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-031100-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
651 PM EST SAT JAN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
A MODERATE TO FRESH NORTH BREEZE WITH SPEEDS OF 15 TO 20 KNOTS
BEHIND A COLD FRONT WILL GENERATE SHORT PERIOD WAVES AT 4 TO 6
FEET IN THE OPEN ATLANTIC. SMALL CRAFT OPERATORS SHOULD EXERCISE
CAUTION FOR MARINE LEGS NORTH OF SEBASTIAN INLET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A WAVE OF LOW PRESSURE IS FORECAST TO DEVELOP THIS WEEKEND ALONG
A STALLED FRONTAL BOUNDARY TO OUR SOUTH. THIS WILL LEAD TO A
LARGE AREA OF RAIN OVERSPREADING THE AREA SUNDAY.

HAZARDOUS MARINE CONDITIONS WILL DEVELOP BY SUNDAY NIGHT AS LOW
PRESSURE STRENGTHENS OFFSHORE...AND THEN CONTINUE INTO MIDWEEK AS
STRONG HIGH PRESSURE BUILDS TO THE MID ATLANTIC COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

SEDLOCK

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.